# SDR C2XA06TY031

- Difficulty date: May 24, 2006
- Submitted: May 25, 2006
- Operation: Air carrier
- Aircraft: N18120
- Make and model: Emb EMB-145XR
- Aircraft serial: 145681
- Aircraft time: 9,399 hours, 4,935 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521700007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS DURING A 2C INSPECTION CORROSION WAS FOUND ON THE OMEGA BEAM NEAR THE CENTER AISLE.  MAINTENANCE REMOVED THE CARBON FIBER BEAM AND REMOVED THE DAMAGE AREA.  FABRICATED A NEW REPAIR, ALODINED, PRIMED AND PAINTED THE REPAIRED PART.  RE-INSTALLED REPAIRED PART IAW EMB 145XR SRM 53-22-10, 51-40-02 AND CPM 51-22-04, 05, 06.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
